RUS  ENG
Full version
JOURNALS // Prikladnaya Diskretnaya Matematika // Archive

Prikl. Diskr. Mat., 2011 supplement № 4, Pages 9–11 (Mi pdm302)

Theoretical Foundations of Applied Discrete Mathematics

The number of bent functions on the minimal distance from a quadratic bent function

N. A. Kolomeeñ

Novosibirsk State University, Novosibirsk

Abstract: We are interested in how to construct bent functions by slight modifications of an initial one. The answer to this question is directly connected with the studying bent functions on the minimal Hamming distance from a given bent function. Here, we describe all bent functions on the minimal distance from a quadratic bent function and calculate exactly the number of them.

UDC: 519.7



© Steklov Math. Inst. of RAS, 2025